# SDR SX42007F00000

- Difficulty date: August 27, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N6150Y
- Make and model: Raythn 390
- Aircraft serial: RB150
- Engine: Wilint FJ442A
- System (JASC): 2140 · Heating System
- Part: Controller
- Condition: Malfunctioned
- Location: Bleed Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILURE OF BLEED HEAT TEMP CONTROL SYSTEM LT AND RT.  BOTH SIDE ENUNCIATED OVERHEAT.  SELECTED BLEEDS OFF, RETURNED TO DEPARTURE.  LANDING UNEVENTFUL.  (K)
